BibTeX record journals/jco/AvisK08

download as .bib file

@article{DBLP:journals/jco/AvisK08,
  author    = {David Avis and
               Bohdan Kaluzny},
  title     = {Computing monotone disjoint paths on polytopes},
  journal   = {J. Comb. Optim.},
  volume    = {16},
  number    = {4},
  pages     = {328--343},
  year      = {2008},
  url       = {https://doi.org/10.1007/s10878-008-9151-3},
  doi       = {10.1007/s10878-008-9151-3},
  timestamp = {Thu, 18 May 2017 09:50:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/AvisK08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier